Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 122, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2016, 9:59 PM CDT for Beltrami County, Clearwater County, Hubbard County, Minnesota. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 9:59 PM CDT (02:59 UTC)
- Expired
- Jul 19, 2016, 11:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 197 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:18 PM CDT | TSTM WND DMG | 2 Nnw Bemidji, MN | WIDESPREAD TREE DAMAGE AND POWER OUTAGES REPORTED ACROSS NORTHERN BEMIDJI. |
| Jul 19, 10:45 PM CDT | TSTM WND DMG | 3 S Bemidji, MN | VALVOLINE HIGHWAY SIGN BLOWN DOWN ALONG MN HIGHWAY 197. |
| Jul 19, 10:45 PM CDT | TSTM WND DMG | 3 Sse Bemidji, MN | VALVOLINE HIGHWAY SIGN BLOWN DOWN ALONG MN HIGHWAY 197. |
| Jul 19, 10:50 PM CDT | TSTM WND DMG | 13 Ese Bemidji, MN | A FEW TREES DOWN AROUND NORTH END OF CASS LAKE. NEARBY RWIS STATION ALONG U.S HIGHWAY 2 REPORTED PEAK WINDS TO 60 MPH. |
| Jul 19, 10:50 PM CDT | TSTM WND DMG | Laporte, MN | A FEW LARGE TREE BRANCHES AND LIMBS BROKEN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
824
WUUS53 KFGF 200259
SVRFGF
MNC007-029-057-200400-
/O.NEW.KFGF.SV.W.0122.160720T0259Z-160720T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
959 PM CDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
EAST CENTRAL CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
NORTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 1100 PM CDT
* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TENSTRIKE TO NEAR SHEVLIN...MOVING SOUTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TENSTRIKE AND TURTLE RIVER AROUND 1000 PM CDT.
ALIDA AROUND 1015 PM CDT.
BECIDA AROUND 1025 PM CDT.
PENNINGTON AROUND 1030 PM CDT.
LAKE GEORGE AND KABEKONA AROUND 1050 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4741 9467 4711 9466 4701 9508 4751 9532
4773 9444 4769 9442 4741 9442
TIME...MOT...LOC 0258Z 335DEG 23KT 4764 9464 4749 9522
HAIL...1.00IN
WIND...60MPH
$$
TG4 follow-up statements
351
WWUS53 KFGF 200314
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1014 PM CDT TUE JUL 19 2016
MNC007-029-057-200400-
/O.CON.KFGF.SV.W.0122.000000T0000Z-160720T0400Z/
BELTRAMI MN-CLEARWATER MN-HUBBARD MN-
1014 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN BELTRAMI...EAST CENTRAL CLEARWATER AND NORTHERN
HUBBARD COUNTIES...
AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF DIXON LAKE TO ALIDA...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BEMIDJI AROUND 1015 PM CDT.
PENNINGTON AROUND 1020 PM CDT.
LAKE GEORGE AROUND 1040 PM CDT.
KABEKONA AROUND 1045 PM CDT.
EMMAVILLE AROUND 1055 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4741 9467 4711 9466 4701 9508 4751 9532
4773 9444 4769 9442 4741 9442
TIME...MOT...LOC 0313Z 318DEG 30KT 4760 9442 4738 9521
HAIL...1.00IN
WIND...60MPH
$$
TG259
WWUS53 KFGF 200327
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1027 PM CDT TUE JUL 19 2016
MNC007-029-057-200400-
/O.CON.KFGF.SV.W.0122.000000T0000Z-160720T0400Z/
BELTRAMI MN-CLEARWATER MN-HUBBARD MN-
1027 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN BELTRAMI...EASTERN CLEARWATER AND NORTHERN HUBBARD
COUNTIES...
AT 1026 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF DIXON LAKE TO NEAR ALIDA...MOVING
SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. TREES HAVE BEEN REPORTED DOWN DUE
TO STRONG WINDS WITHIN AND TO THE NORTH OF BEMEDJI.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PENNINGTON AROUND 1040 PM CDT.
LAKE GEORGE AROUND 1100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4741 9467 4711 9466 4701 9508 4739 9526
4771 9443 4769 9442 4741 9442
TIME...MOT...LOC 0326Z 341DEG 21KT 4757 9442 4735 9521
HAIL...1.00IN
WIND...60MPH
$$
TG568
WWUS53 KFGF 200341
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1041 PM CDT TUE JUL 19 2016
MNC029-200350-
/O.CAN.KFGF.SV.W.0122.000000T0000Z-160720T0400Z/
CLEARWATER MN-
1041 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLEARWATER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4741 9467 4711 9466 4701 9508 4736 9514
4764 9444 4763 9442 4741 9442
TIME...MOT...LOC 0340Z 279DEG 23KT 4747 9462
$$
MNC007-057-200400-
/O.CON.KFGF.SV.W.0122.000000T0000Z-160720T0400Z/
BELTRAMI MN-HUBBARD MN-
1041 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN BELTRAMI AND NORTHERN HUBBARD COUNTIES...
AT 1040 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASS
LAKE...OR 11 MILES EAST OF BEMIDJI...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PENNINGTON AROUND 1055 PM CDT.
AN ADDITIONAL STORM NEAR BECIDA WILL CONTINUE TO MOVE EAST AT 25
MPH...WITH 60 MPH WIND GUSTS POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4741 9467 4711 9466 4701 9508 4736 9514
4764 9444 4763 9442 4741 9442
TIME...MOT...LOC 0340Z 279DEG 23KT 4747 9462
HAIL...0.88IN
WIND...60MPH
$$
TG597
WWUS53 KFGF 200359
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1059 PM CDT TUE JUL 19 2016
MNC007-057-200409-
/O.EXP.KFGF.SV.W.0122.000000T0000Z-160720T0400Z/
BELTRAMI MN-HUBBARD MN-
1059 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
NORTHERN HUBBARD COUNTIES WILL EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4741 9467 4711 9466 4701 9508 4736 9514
4764 9444 4763 9442 4741 9442
TIME...MOT...LOC 0358Z 335DEG 23KT 4747 9462
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 9:51 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 19, 9:51 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
951 PM CDT TUE JUL 19 2016
.UPDATE...
Issued at 944 PM CDT Tue Jul 19 2016
Severe has shifted into northwest MN... along a south of a
Crookston to Blackduck line. Watch still in effect until 11pm.
UPDATE Issued at 653 PM CDT Tue Jul 19 2016
Severe weather ongoing in northeast ND vcnty Minto through Grafton...
should bleed across into northwest MN shortly. Watch in effect til
11pm.
&&
.SHORT TERM...(This evening through Thursday)
Issued at 149 PM CDT Tue Jul 19 2016
Convection will be the challenge for the early afternoon as
instability continues to fight an H700 warm layer. A storm west of
Devils Lake in the vicinity of a more localized area of nil MLCIN
is moving into warmer air aloft and increasing MLCIN, however how
much this will weaken over the next couple of hours is still in
question as a well defined vort max moves east north of the
border. Thinking has been convection would stay north of the
border where the cap is weaker...however will put scattered storms
along and north of Highway 2 for the remainder of the afternoon.
Models have shown increasing potential for nocturnal activity
developing across southern Manitoba and moving into northern
Minnesota, where we are maintain a chance for storms however have
pushed pushed those chance POPs further east closer to the 10 to
12 DEG H700 temps.
Dew points have risen into the low 70s about as expected and as
full solar tomorrow will heat up a warm boundary layer that will
bring heat indices to near the 100 degree mark by tomorrow
afternoon. There are no plans to change headlines for the
excessive heat watch that goes into affect tomorrow, however the
far southern valley has be best chance of seeing heat indices near
105 degrees, or the excessive heat warning criteria. Feeling is
areas from Fargo north and within the valley will see advisory
criteria with indices between 100 and 105, with potential for
higher indices further south.
Another round of storms is possible as another short wave embedded
in the upper ridge moves across the area tomorrow, with the main
inhibitor once again being mid level temps and the strength of the
waves ability to break the cap. Temperatures should fall below 70
degrees during the night, however the hot and humid conditions
will return on Thursday when more headlines (advisory/warning)
will likely be needed.
.LONG TERM...(Thursday night through Tuesday)
Issued at 149 PM CDT Tue Jul 19 2016
Models in general agreement for this forecast period and went with a
blended soln. The Thursday night and early Friday time frame should
be quiet and remain warm as the H5 ridge stays over the area. By
Friday evening...will see an area of low pressure develop across the
western Dakotas with southerly flow pumping more heat and moisture
across the area. As the wave traverses the forecast area on
Saturday...will see increased chances for showers and storms.
Slightly cooler temps will move south across the area behind the low
by Sunday. Slightly cooler temps will remain...along with some
scattered showers through the end of the period.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 654 PM CDT Tue Jul 19 2016
VFR conditions over eastern ND and west cnetral MN. Area of deep
convection with MVFR cigs and vsbys across northwest MN from TVF-
CKN area and eastward into BJI... should shift steadily eastward
through 05z. Expect clearing skies across northwest and
northcentral MN after 08z.
&&
.FGF Watches/Warnings/Advisories...
ND...Excessive Heat Watch from Wednesday afternoon through Thursday
evening for NDZ027-030-039-049-052-053.
MN...Excessive Heat Watch from Wednesday afternoon through Thursday
evening for MNZ001>003-015-022>024-027>032-040.
&&
UPDATE...Gust
SHORT TERM...Speicher
LONG TERM...Voelker
AVIATION...GustHazardous weather outlook, Jul 19, 6:41 AM CDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT TUE JUL 19 2016 MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053- 201145- WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND- 641 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE AREA THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY. AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT INDICES REACH THE UPPER 90S TO AROUND 105. SEE LATEST NPWFGF STATEMENTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038- 054-201145- KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER- SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES- WESTERN WALSH COUNTY- 641 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN THE DEVILS LAKE BASIN THIS AFTERNOON. THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN NORTHWESTERN MINNESOTA TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY. AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT INDICES REACH THE MID 90S TO AROUND 100. SEE LATEST NPWFGF STATEMENTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DTR
In the hours before
Local storm report, Jul 19, 8:56 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
856 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 1 SE MALLORY 47.87N 96.90W
07/19/2016 M59 MPH POLK MN MESONET
PEAK WINDS MEASURED AT THE RWIS STATION ALONG HIGHWAY 2.
&&
GGUSTLocal storm report, Jul 19, 8:59 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM FUNNEL CLOUD 6 E EUCLID 47.97N 96.51W
07/19/2016 POLK MN TRAINED SPOTTER
FUNNEL VIEWED BY SPOTTER LOCATED EAST NORTHEAST OF
CROOKSTON.
&&
GGUSTLocal storm report, Jul 19, 9:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
923 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLOOD 4 W GRAND FORKS 47.92N 97.16W
07/19/2016 GRAND FORKS ND 911 CALL CENTER
TEMPORARY ROAD CLOSURE ON U.S. HIGHWAY 2 EAST OF AIRPORT
ROAD.
&&
GGUSTLocal storm report, Jul 19, 9:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
928 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 5 S GRAND FORKS 47.84N 97.07W
07/19/2016 GRAND FORKS ND AMATEUR RADIO
TREES SPLIT WITH GARAGE DOORS BLOWN IN AND SOME ROOF
DAMAGE.
&&
JKAISERLocal storm report, Jul 19, 9:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
952 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 10 NNW BEMIDJI 47.62N 94.96W
07/19/2016 E1.00 INCH BELTRAMI MN LAW ENFORCEMENT
&&
GGUSTLocal storm report, Jul 19, 9:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
957 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST BAGLEY 47.52N 95.40W
07/19/2016 M55 MPH CLEARWATER MN MESONET
PEAK WIND MEASURED BY A PERSONAL WEATHER STATION.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:00 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 60 min |
| Jul 19, 7:52 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 40 min |
| Jul 19, 7:59 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 61 min |
| Jul 19, 8:31 PM CDT | Areal Flood Advisory | FGF | Polk | 89 min |
| Jul 19, 8:34 PM CDT | Special Weather Statement | FGF | Beltrami | 26 min |
| Jul 19, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Pennington, Polk | 62 min |
| Jul 19, 8:54 PM CDT | Tornado Warning | FGF | Polk, Red Lake | 36 min |
| Jul 19, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 61 min |
| Jul 19, 9:04 PM CDT | Tornado Warning | FGF | Pennington, Red Lake | 27 min |
| Jul 19, 9:10 PM CDT | Tornado Warning | FGF | Beltrami | 50 min |
| Jul 19, 9:34 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 56 min |
| Jul 19, 11:01 PM CDT | Special Weather Statement | FGF | Hubbard | 29 min |
| Jul 20, 3:05 AM CDT | Excessive Heat Warning | FGF | Becker, Clay, Clearwater, Grant, Hubbard, Mahnomen and 5 more | 18 hr |
| Jul 20, 3:05 AM CDT | Heat Advisory | FGF | Beltrami, Clearwater, Hubbard, Kittson, Lake of the Woods, Marshall and 5 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.